Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the recurrence of sums of random variables


Authors: K. L. Chung and Donald Ornstein
Journal: Bull. Amer. Math. Soc. 68 (1962), 30-32
MathSciNet review: 0133148
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10688-0